Hirzebruch-Mumford proportionality and locally symmetric varieties of orthogonal type

V Gritsenko, K Hulek, Gregory K Sankaran

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

For many classical moduli spaces of orthogonal type there are results about the Kodaira dimension. But nothing is known in the case of dimension greater than 19. In this paper we obtain the first results in this direction. In particular the modular variety defined by the orthogonal group of the even unimodular lattice of signature (2, 8m + 2) is of general type if m ≥ 5.
Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalDocumenta Mathematica
Volume13
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'Hirzebruch-Mumford proportionality and locally symmetric varieties of orthogonal type'. Together they form a unique fingerprint.

Cite this